# SDR CALA2023101103029

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N24974
- Make and model: Boeing 787-9
- Aircraft serial: 40942
- Aircraft time: 26,331 hours, 2,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Part serial: NA
- Condition: Scratched
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY G1 NEAR R1 DOOR CEILING EMER EXIT IDENTIFIER SCRATCHED REF ER HAECO NON-ROUTINE NO.9465013, ORIGINATED BY EMP:V905505,SPEC N O.B787-33-3-0001 PERFORMED BY EMP:V905505,GALLEY G1 NEAR R1 DOOR CEILING EMER IDENTIFIER FWD SIDE LENS REPLACED CONDITION CHECK NORMAL OPERATION TEST NORMAL REF AMM 33-51-01-00A-520A/720A REV.176,AMM 33-51-00- 00C-320A REV.177.IDT BY EMP:V903217.
